Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Headache after sex, diabetic, hypertensive - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   Hi
Doctor :  
How can i help you?
User :   Hello Doc
User :   age 30
Doctor :  

User :   from last some time during intercourse i have headace
User :   what may be the cause?
Doctor :   this is happening from when?
User :   this is from last one month
Doctor :  
do you have any medical iiness/
Doctor :  
like diabetes
User :   yes
Doctor :   hypertension?
User :   and it is under control always
User :   yes
Doctor :   please provide me the details of the medication you are taking
User :   i am not taking any medications for diabities
User :   i am doing dily exercise and I am on diet control
User :   from these activities my diabities is under control
Doctor :   ok
User :   but some time I feel my BP high
Doctor :   ok
User :   i have BP moniter at home and daily mesaure my BP
User :   Ig i get it high than I take HIpril A
User :   ig* if
User :   But it is not regular basis
User :   it is once in a month
User :   or may be twice
Doctor :   what did the doctor advice for Hypertension

User :   docter advice me avoid salt, oily food
User :   and if necessory than take hipril A
Doctor :   ok
Doctor :  
from how many days you are taking the Hi april A
User :   i am taking it once or twice in a month
User :   and it is from last six month
Doctor :  
Doctor :   the pain in your head at the time of sex is because of the increase in the BP at that time
Doctor :  
you need to measure the BP soon after the intercourse
Doctor :  
and record it for a weak
Doctor :  
and the variation in the BP can be assessed and appropriate intervention can be initiated to control the BP at the time of exertion
Doctor :   Are you there?
Doctor :  
I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor